# SDR ASAA2023122148168

- Difficulty date: December 21, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5347041321200
- Condition: Gouged
- Location: Frms 52-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 613; (74470) SEVERAL DENT/GOUGES MARKS ON FUSELAGE SKIN FR 52/56 AND STRG 39/41 RH GROUNDED - YES. REMOVED DAMAGE ORIG .236 MATERIAL LOSS .008, REMAINING .228 ACCOMPLISHED HFEC AND DUI NO DEFECTS NOTED APPEARANCE OF DENT WAS MULTIPLE LAYERS OF PAINT FOUND TO BE WITHIN LIMITS NET A320 SRM 53-41-11-283-043 FIG 005 SH 003 THIS IS A CAT B REPAIR INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT 1100 FC FH NOT RELEVANT SUBSEQUEBT INSPECTIONS INTERVAL 1100 FC FH NOT RELEVANT INSPECTION METHOD GVI REF A320 SRI 53-41-11-205-016 AND A320 SRI-INTRO PARA F(2)
